# SDR DALA2018052903711

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,678 hours, 23,826 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LANDING THERE WAS SMOKE COMING FROM ONE OF THE GEAR. THE NUMBER 8 TIRE WAS FOUND TO BE BLOWN.  PERFORMED BITE ON A/S CONTROL NO FAULTS FOUND. REPLACED NUMBER 7 & 8 TIRE ASSEMBLIES.
